Autor: |
Yalin Jin |
Jazyk: |
angličtina |
Rok vydání: |
2020 |
Předmět: |
|
Zdroj: |
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-11 (2020) |
Druh dokumentu: |
article |
ISSN: |
1687-1847 |
DOI: |
10.1186/s13662-020-02631-y |
Popis: |
Abstract In this paper, we consider the effects of the small and abrupt random perturbations in the environment, and formulate a stochastic single species model with Allee effect and jump-diffusion. We first prove that the model admits a unique solution which is global and positive. Then we study the stochastic permanence and extinction of the model. In addition, we estimate the growth rate of the solution. Our results reveal that the properties of the model have close relationships with the jump-diffusion. Finally, we work out several numerical simulations to validate the theoretical results. |
Databáze: |
Directory of Open Access Journals |
Externí odkaz: |
|
Nepřihlášeným uživatelům se plný text nezobrazuje |
K zobrazení výsledku je třeba se přihlásit.
|